# SDR AALA20011055

- Difficulty date: May 7, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP BLENDOUT AREA OF FUSELAGE SKIN AT LONGERON 22R APPROX STATION 304.  INSTALLED DOUBLER.  REMOVED REPAIR FORWARD OF DAMAGE AND INCORPORATED INTO NEW REPAIR PER 53-04 FIG 38.  (M)
